Alert archive / Kansas / Tornado Warnings in 2025
Tornado Warning 9, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 18, 2025, 6:11 PM CDT for Gove County, Logan County, Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 6:11 PM CDT (23:11 UTC)
- Expired
- May 18, 2025, 6:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Gove County, KS, Logan County, KS
The radar
The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 6:35 PM CDT | TORNADO | 8 Ssw Grinnell, KS | Storm chaser video of tornado on the ground near Gove, KS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 723 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1181 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
614
WFUS53 KGLD 182311
TORGLD
KSC063-109-182345-
/O.NEW.KGLD.TO.W.0009.250518T2311Z-250518T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
611 PM CDT Sun May 18 2025
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Northeastern Logan County in west central Kansas...
Northwestern Gove County in west central Kansas...
* Until 645 PM CDT.
* At 611 PM CDT, a confirmed tornado was located 13 miles northeast
of Scott State Lake, moving north at 25 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Public confirmed tornado. Multiple reports of tornado
northwest of Monument Rocks.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Logan and northwestern Gove Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3878 10079 3884 10090 3910 10092 3910 10071
3902 10053
TIME...MOT...LOC 2311Z 192DEG 21KT 3886 10081
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
Alexander3 follow-up statements
462
WWUS53 KGLD 182321
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
621 PM CDT Sun May 18 2025
KSC063-109-182345-
/O.CON.KGLD.TO.W.0009.000000T0000Z-250518T2345Z/
Logan KS-Gove KS-
621 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHEASTERN LOGAN AND NORTHWESTERN GOVE COUNTIES...
At 620 PM CDT, a severe thunderstorm capable of producing a tornado
was located 14 miles south of Oakley, moving north at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation. This storm has a history of
producing a long lived tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Logan and northwestern Gove Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3885 10075 3891 10088 3910 10089 3910 10071
3902 10053
TIME...MOT...LOC 2320Z 197DEG 21KT 3891 10077
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Alexander334
WWUS53 KGLD 182333
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
633 PM CDT Sun May 18 2025
KSC109-182342-
/O.CAN.KGLD.TO.W.0009.000000T0000Z-250518T2345Z/
Logan KS-
633 PM CDT Sun May 18 2025
...THE TORNADO WARNING FOR NORTHEASTERN LOGAN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
Another tornado warning is still in effect.
A Tornado Watch remains in effect until 900 PM CDT for west central
Kansas.
&&
LAT...LON 3899 10081 3910 10081 3910 10071 3903 10056
3894 10067 3894 10074
TIME...MOT...LOC 2332Z 203DEG 24KT 3899 10071
$$
KSC063-182345-
/O.CON.KGLD.TO.W.0009.000000T0000Z-250518T2345Z/
Gove KS-
633 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN GOVE COUNTY...
At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southwest of Grinnell, moving northeast at 30
mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Gove County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3899 10081 3910 10081 3910 10071 3903 10056
3894 10067 3894 10074
TIME...MOT...LOC 2332Z 203DEG 24KT 3899 10071
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Alexander267
WWUS53 KGLD 182343
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
643 PM CDT Sun May 18 2025
KSC063-182352-
/O.EXP.KGLD.TO.W.0009.000000T0000Z-250518T2345Z/
Gove KS-
643 PM CDT Sun May 18 2025
...THE TORNADO WARNING FOR NORTHWESTERN GOVE COUNTY WILL EXPIRE AT
645 PM CDT...
The Tornado Warning that was previously in effect has been reissued
for Gove County. Please refer to that bulletin for the latest severe
weather information.
A Tornado Watch remains in effect until 900 PM CDT for west central
Kansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.
Remember, a Severe Thunderstorm Warning still remains in effect for
Gove county
Remember, a Tornado Warning still remains in effect for Gove county
&&
LAT...LON 3899 10081 3910 10081 3910 10071 3903 10056
3894 10067 3894 10074
TIME...MOT...LOC 2342Z 192DEG 21KT 3904 10070
$$
AlexanderWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 18, 5:08 PM CDT, 1 hour 3 minutes earlier. Its key messages:
- Severe storms are forecast for this afternoon and evening, mainly between 3-8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible.
- Strong SW winds will develop behind a northward advancing dryline this afternoon, mainly along and south of I-70 where sustained winds at 30-40 mph may gust up to 55 mph for several hours prior to sunset.
- A few severe storms are possible east of Highway 83 Monday afternoon/evening. Severe weather potential may largely be confined to central and eastern Kansas.
Area forecast discussion, May 18, 5:08 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
408 PM MDT Sun May 18 2025
.KEY MESSAGES...
- Severe storms are forecast for this afternoon and evening,
mainly between 3-8 PM MDT. While the majority of the area has
a chance for severe storms, locales along and north of
Interstate 70 are favored. Very large hail, damaging wind
gusts and a few tornadoes are possible.
- Strong SW winds will develop behind a northward advancing
dryline this afternoon, mainly along and south of I-70 where
sustained winds at 30-40 mph may gust up to 55 mph for several
hours prior to sunset.
- A few severe storms are possible east of Highway 83 Monday
afternoon/evening. Severe weather potential may largely be
confined to central and eastern Kansas.
&&
.UPDATE...
Issued at 406 PM MDT Sun May 18 2025
Quick update to increase pops and add some blowing dust to the
plains based on recent radar and observation trends. Followed a
blend to the NAMNest in the short term with more coverage of
pops north of I-70. -KT
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 1155 AM MDT Sun May 18 2025
Shortwave energy rounding the eastern periphery of the western
CONUS trough will lift NNE-NE from the 4-Corners to northeast CO
will foster the development of a modest lee cyclone over
eastern Colorado and extreme western Kansas this afternoon.
Southerly flow on the eastern periphery of the upper trough (in
the lee of the central-southern Rockies) and deep vertical
mixing will assist the northward advancement of a pronounced
dryline this afternoon. By 00Z, guidance suggests that the NW-
SE oriented dryline will be situated along/near a line extending
southeastward from Yuma to Goodland and Scott City.
Environmental conditions are quite favorable for robust severe
weather, especially with southern and eastern extent into
central KS.. where rich low-level moisture beneath a pronounced
elevated mixed layer (700-500 mb lapse rates ~9 C/km) will
foster strong instability (3000-4000 J/kg mlcape). Current and
recent convection allowing guidance indicate two potential areas
of development along the dryline this afternoon: [1]
along/north of I-70 over portions of Yuma-Cheyenne-Sherman
counties ~21-22Z and [2] south of I-70 and along/east of Highway
83 (Gove County) ~22-23Z. Given that right-mover motion will be
from the SSW-SW (200-220 degrees) at ~30 knots, the 'window of
opportunity' for severe weather in the NWS Goodland county
warning area will be fairly short in duration (~4 hours), mainly
between ~21-02Z. Discrete supercells are likely to be the
primary mode. All severe hazards are on the table. Additional
development will occur the Goodland county warning area after
convection exits (~03-04Z this evening).. Strong southwest winds
and profoundly dry conditions are expected behind the dryline
(along/south of I-70), where forecast soundings indicate 35-45
knot flow throughout a very deep mixed layer.. and sustained
winds at 30-40 mph may gust up to 55 mph for several hours prior
to sunset.
Mon-Mon night: The western CONUS trough will evolve into a
broad (albeit complex) upper level low that slowly progresses
east across the Central/Northern Plains in this period. Guidance
suggests that shortwave energy lifting NNE into western Nebraska
(tonight) will evolve into cut-off, vertically stacked low over
South Dakota on Mon. In the lower levels.. a surface trough will
extend southward through central Nebraska and Kansas. While
scattered showers/storms are possible during the afternoon,
current indications are that.. severe weather potential will
likely be relegated to central-eastern KS (east of Hwy 283).
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 1218 PM MDT Sun May 18 2025
For the extended period starting Tuesday a surface low remains
in place around the South Dakota/Minnesota/Nebraska/Iowa state
lines as breezy to gusty NW winds are forecast to continue
across the area in response to this low. Wind gusts of 45-55 mph
are currently forecast with sustained winds around 25-35 mph as
30 knot 850mb jet remain in place during the afternoon and a
45-50 knot 700mb jet remains in place, assuming if some mixing
can occur then would not be surprised if a rogue 60 mph gust
occurs if these trends hold. At this time Tuesday is forecast to
remain dry but if the low sets up a little further west then
some vorticity maxima may lead to some spotty showers through
the afternoon as well.
Wednesday morning as this low moves it a cold front and
associated surface high is forecast to move into the area which
is forecast to drop Wednesday morning lows into the 30s. An
associated surface high also moves into the area with the front
which is forecast to bring a period of lighter winds before they
shift to the west. If this shift to the west is slower to occur
then temperatures may drop even further which may bring some
frost or maybe freeze concerns to portions of the area which
would be impactful given we are well past our climatological
last freeze date. Luckily this surface high is forecast to be
short lived as a lee trough ahead of western CONUS ridging
develops and pushes this out of the area. Some guidance does
indicate a weak wave moving through with this activity which may
try to spark some storms during the evening hours so will need
to keep an eye on this.
Thursday and through the remainder of the extended period weak
mid level ridging is forecast to take place across the Inter
Mountain west which if current placement holds puts the region
on the eastern periphery of this feature. Typically in these
patterns weak waves that are not handled well by long range
deterministic guidance moves through the area; what makes this
interesting is that there are already some signals are some
embedded waves which makes me think that another active pattern
may emerge late week and next weekend. With this still being 5-7
days out a lot can and will change but it does appear that
additional potential for severe weather may return again for
portions of the area.
As for temperatures for the extended period. Tuesday is
forecast to start out fairly cool with high sin the mid 60s to
low 70s across the area before warming back into the upper 70s
my Wednesday and into the mid 80s again Friday especially as
that ridge begins to make itself known. For low temperatures as
mentioned above, some concern for frost and maybe freeze to
start the period before a recover to more seasonable lows in the
upper 50s and mid 50s by the latter portion of the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1155 AM MDT Sun May 18 2025
GLD: A brief thunderstorm is possible in vicinity of the
Goodland terminal late this afternoon (~22-23Z). Otherwise, VFR
conditions are anticipated to prevail through the TAF period.
25-35 knot SE winds will shift to the SW and increase to 30-40
knots (w/gusts 45 knots) behind a dryline late this afternoon
(~22-01Z). Winds will weaken and become light/variable around or
shortly after sunset.. as a lee cyclone progresses eastward
over northwest KS. Winds will shift to the WNW and increase to
10-15 knots overnight.. further increasing to 20-30 knots
shortly after sunrise Monday.
MCK: VFR conditions will prevail for the majority of the
afternoon. Severe thunderstorms may affect the McCook terminal
late this afternoon and early this evening (~23-03Z). MVFR-IFR
stratus is anticipated to develop late this evening and persist
overnight. 25-35 knot SE winds will prevail through the
afternoon. Winds will weaken and become light/variable around or
shortly after sunset as a lee cyclone progresses eastward over
northwest KS and southwest NE. Winds will shift to the WNW and
increase to 15-25 knots shortly after sunrise Monday.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Blowing Dust Advisory until 7 PM MDT /8 PM CDT/ this evening
for KSZ013-014-027-028-041-042.
CO...Blowing Dust Advisory until 7 PM MDT this evening for COZ091-
092.
NE...None.
&&
UPDATE...99
SHORT TERM...KAK
LONG TERM...Vincent
AVIATION...VincentHazardous weather outlook, May 18, 5:40 PM CDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 440 PM MDT Sun May 18 2025 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-192245- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 440 PM MDT Sun May 18 2025 /540 PM CDT Sun May 18 2025/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... Severe storms are forecast for this afternoon and evening, mainly between 3 PM and 8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible. Please keep a close eye on the weather through this evening and promptly take shelter if severe weather threatens. Strong southwest winds will develop behind the dryline this afternoon, mainly along and south of Interstate 70 where sustained winds at 30 to 40 mph may gust up to 55 mph. Wind of this magnitude may create difficult travel conditions, especially for high profile vehicles. Localized reductions in visibility associated with blowing dust are possible. Strong winds and exceptionally dry conditions will also foster a very high grassland fire danger. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... A few severe storms are possible Monday afternoon and evening, mainly east of Highway 83. .SPOTTER INFORMATION STATEMENT... Reports of severe weather are appreciated today!
In the hours before
Local storm report, May 18, 5:53 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
453 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Funnel Cloud 8 W Leoti 38.48N 101.51W
05/18/2025 Wichita KS Emergency Mngr
Emergency Manager shared a picture of a
funnel cloud ~8 miles west of Leoti at
approximately 3:52 pm MDT (2152 UTC).
&&
VincentLocal storm report, May 18, 5:54 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
454 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Hail Saint Francis 39.77N 101.80W
05/18/2025 E1.25 Inch Cheyenne KS Public
Report from mPING: Half Dollar (1.25 inch).
&&
VincentLocal storm report, May 18, 5:56 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
456 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tornado 9 WSW Saint Francis 39.74N 101.96W
05/18/2025 Cheyenne KS Emergency Mngr
Report of damage to a homestead. Time
estimated from radar.
&&
KAKLocal storm report, May 18, 5:58 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
458 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM Tornado 11 WSW The Monument Roc 38.72N 100.96W
05/18/2025 Logan KS NWS Employee
TDS noted on Radar.
&&
KAKLocal storm report, May 18, 6:00 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
500 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 5 S Saint Francis 39.70N 101.81W
05/18/2025 E1.75 Inch Cheyenne KS Public
Report from mPING: Golf Ball (1.75 in.).
&&
VincentLocal storm report, May 18, 6:08 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
508 PM MDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail 5 WSW The Monument Rock 38.75N 100.86W
05/18/2025 E0.88 Inch Logan KS Public
Public reported nickel sized hail on Highway
83 at approximately 4:45 pm MDT (2245 UTC).
Time estimated via radar.
&&
VincentThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 60 min |
| May 18, 4:45 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 60 min |
| May 18, 4:47 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 28 min |
| May 18, 4:48 PM CDT | Blowing Dust Advisory | GLD | Greeley, Logan, Sherman, Thomas, Wallace, Wichita | 3 hr |
| May 18, 5:00 PM CDT | Tornado Warning | GLD | Greeley, Logan, Wallace, Wichita | 30 min |
| May 18, 5:03 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 27 min |
| May 18, 5:10 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 35 min |
| May 18, 5:13 PM CDT | Tornado Warning | GLD | Cheyenne | 32 min |
| May 18, 5:18 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 27 min |
| May 18, 5:22 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 53 min |
| May 18, 5:30 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 60 min |
| May 18, 5:36 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 54 min |
| May 18, 5:38 PM CDT | Tornado Warning | GLD | Gove, Logan | 37 min |
| May 18, 5:41 PM CDT | Tornado Warning | GLD | Cheyenne | 34 min |
| May 18, 5:44 PM CDT | Tornado Warning | GLD | Cheyenne | 15 min |
| May 18, 5:51 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 32 min |
| May 18, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 36 min |
| May 18, 6:15 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| May 18, 6:15 PM CDT | Tornado Warning | GLD | Gove, Logan | 30 min |
| May 18, 6:20 PM CDT | Dust Storm Advisory | GLD | Cheyenne, Rawlins | 55 min |
| May 18, 6:29 PM CDT | Tornado Warning | GLD | Cheyenne | 31 min |
| May 18, 6:38 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 37 min |
| May 18, 6:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 64 min |
Nearby
Tornado Warnings in Kansas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.